# SDR DALA2024010800231

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 14,516 hours, 6,283 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3083 DOOR 3L CABIN PRESSURE LIGHT DID NOT EXTINGUISH. CORRECTIVE ACTION: R/R CABIN-PRESSURE DETECTION PRESSURE SWITCH PER A321 AMM 52-73. OPS CK GOOD. (0141478)
